I have just been diagnosed and have been offered all treatments bar tysabiri. I am thinking of either tech or lem. I have a lot of info re the latter but not so much re tech. I would like to know the following: Can anyone share their long term experience pf tech in terms of relapses and progression. Also did you take time off work when you started on the tablets and how long did any side effects last?
hi worried tecfidera is simple enough to take and the side effects can be avoided by having food before and after (take the tec halfway through the meal). i haven’t relapsed since starting it 3 years ago, at least i don’t think i have (still find it hard to tell). the gastric issues were bad for me but adjusting my food helped me to get it sorted. the flushing is quite comical (I look bright orange like an oompah loompah) but an aspirin and an anti histamine can help. the problems start in the second week when you start the higher dose so go easy on yourself then. it really isnt anything to worry about just a bit disconcerting after no trouble the first week. you may not experience any side effects at all. an example of breakfast cereal, tec, toast. evening meal (anything with tec taken halfway through). i’m fairly convinced that you’ll be fine carole x